Critical orbits of symmetric functionals.
Manuscripta mathematica, Tome 66 (1990) no. 1, pp. 129-152
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1990__66_1_155464,
author = {Thomas Bartsch},
title = {Critical orbits of symmetric functionals.},
journal = {Manuscripta mathematica},
pages = {129--152},
year = {1990},
volume = {66},
number = {1},
zbl = {0755.58018},
url = {http://geodesic.mathdoc.fr/item/MM2_1990__66_1_155464/}
}
Thomas Bartsch. Critical orbits of symmetric functionals.. Manuscripta mathematica, Tome 66 (1990) no. 1, pp. 129-152. http://geodesic.mathdoc.fr/item/MM2_1990__66_1_155464/